# SDR FDEA202412081826

- Difficulty date: December 8, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274610208
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK WORN AT FR62 PLUS 1", Y1959. ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK SEAT TRACK FR62~65, Y1959,   I.A.W A300-600F SRM 53-10-16-201, PARA.4, PAGE 203~208, FIG.201. THE REPAIR IS CLASSIFIED AS   MAJOR CAT.A PER GMM 6-2-100.
